On special class of vectorial Boolean functions and the problem of APN permutations existence
Prikladnaya Diskretnaya Matematika. Supplement, no. 9 (2016), pp. 19-21
Cet article a éte moissonné depuis la source Math-Net.Ru
The existence of APN permutation of even dimension is an important unsolved problem on vectorial Boolean functions. In this paper, we consider the special set of vectorial Boolean functions, such that the sum of any function in the set and an affine vectorial function is a permutation. We study properties of this set and conditions for existence of its nonempty intersection with the set of APN functions.
Keywords:
vectorial Boolean function, APN function, bijective function
Mots-clés : permutation.
Mots-clés : permutation.
@article{PDMA_2016_9_a6,
author = {V. A. Vitkup},
title = {On special class of vectorial {Boolean} functions and the problem of {APN} permutations existence},
journal = {Prikladnaya Diskretnaya Matematika. Supplement},
pages = {19--21},
year = {2016},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/PDMA_2016_9_a6/}
}
V. A. Vitkup. On special class of vectorial Boolean functions and the problem of APN permutations existence. Prikladnaya Diskretnaya Matematika. Supplement, no. 9 (2016), pp. 19-21. http://geodesic.mathdoc.fr/item/PDMA_2016_9_a6/
[1] Nyberg K., “Differentily uniform mappings for cryptography”, Eurocrypt 1993, LNCS, 765, 1994, 55–64 | MR | Zbl
[2] Glukhov M. M., “O sovershenno nelineinykh i pochti sovershenno nelineinykh funktsiyakh”, Matem. vopr. kriptograf., 2016 (to appear)
[3] McQuistan M. T., Wolfe A. J., Browning K. A., Dillon J. F., “An APN permutation in dimension six”, Amer. Math. Soc., 518 (2010), 33–42 | MR | Zbl
[4] Tuzhilin M. E., “Pochti sovershennye nelineinye funktsii”, Prikladnaya diskretnaya matematika, 2009, no. 3, 14–20
[5] Carlet C., “Open questions on nonlinearity and on APN Functions”, LNCS, 9061, 2015, 83–107 | MR | Zbl